# SDR FDEA200810274579

- Difficulty date: October 27, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Damaged
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE SKIN, LIGHTNING STRIKES (2EA) BS500- BS520, STR 28R- 27R. CHECKED LIMITS IAW SRM 53-00-01, FIG 201, REPAIR 6, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 201, REPAIR 16 , FIG 101.  REMOVED DAMAGE IAW SRM 50-00-01.  REPAIR 16, NFEC CUTOUT IAW NTW 51-00-19, PT 6 NO DEFECTS.  MAKE REPAIR DOUBLER AND DRILLED IAW SRM 53-00-01 REPAIR 16 ,TREATED AND PRIMED AREA IAW SRM 51-20-01.   INSTALLED REPAIR DOUBLER IAW SRM 53-00-01, FIG 201, REPAIR 16. THIS IS A CAT "B" INSPECTION THRESHOLD 37,000 TOTAL FLIGHTS WITH  REPEAT INSPECTION ALTERNATIVES HFEC EVERY 6,000 OR HFEC EVERY 3,000 IAW SRM 53-00-01, TABLE V.  " MAJOR REPAIR"
